MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-300,HANDPIECE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is heating and has no power.The reported event was not confirmed.The supplier evaluation revealed that the magnet on the fixing part is loose and the magnet on the trigger is dirty.Furthermore, the ball bearings are loud and the o-ring on the trigger is loose.The aforementioned anomalies are most likely related to wear and tear with use, and/or questionable customer handling used during the cleaning process.However, an overheating of the device or a loss of power was not observed.
 
Event or Problem Description
It was reported that the device is heating and has no power.There was no harm for the patient, operator or third party reported.No further information received.

Brand Name
ARTHREX AR-300,HANDPIECE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19372426
Report Number1220246-2024-03655
Device Sequence Number18008932
Product Code HWE
UDI-Device Identifier00888867099357
UDI-Public00888867099357
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-300,HANDPIECE
Device Catalogue NumberAR-300
Device Lot Number10082805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown